| Catalog Number |
140.898 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
08/30/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that on the date of placement in ada site 25, a failure occurred upon insertion.Primary stability was not obtained.Patient presented with type ii bone.Insufficient bone quality was noted and a bone graft was placed.The implant will be forwarded to the manufacturer for investigation.There were no reported patient injuries or post-operative complications.
Additional Manufacturer Narrative
Event or Problem Description